# SDR 06FDEA03155

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E REAR SPAR UPPER CHORD AROUND XORS 1020-1070 FOUND WITH   CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-103510,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
